MAUDE Adverse Event Report: SYNTHES GMBH MOD TRINKLE REAMING ATTACHMENT F/BPL; MOTOR, SURGICAL INSTRUMENT, AC-POWERED

SYNTHES GMBH MOD TRINKLE REAMING ATTACHMENT F/BPL; MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Catalog Number 530.783
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: e1: complete facility name: (b)(6) hospital.As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
It was reported that during post-surgery cleaning, it was discovered that a part came off the reaming attachment device.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11.Additional narrative: the device was functionally / visually tested according to the service manual.The described failure by the customer could be confirmed.The device was visually inspected as received from the customer.It was found that the device failed visual inspection.Due to device fell apart and the red indication ring for ream was missing.Following test failed according to the pre-diagnostic assessment: general condition: fail.Markings: fail.Check function of collar on tool coupling: fail.Check tool coupling: fail.Check general function in running mode: n/a.Check for run-out inspection in running mode: n/a.Following failure could be identified: the device was visually and functionally assessed, and it was found that the device fell apart and the red indication ring for ream was missing.Due to this other test steps could not be performed.Root cause comments: the most probable root cause for the found failure can be linked to normal wear; this is supported by the fact that the device was never serviced since manufacturing in january 2016.As part of synthes quality process all devices are manufactured, inspected, and released to approved specifications.The ifu states the following regarding the reported issue that was observed by the user or customer: servicing this system requires regular maintenance service, at least once a year, in order to maintain its functionality.This service has to be performed by the original manufacturer or an authorized site.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.The device has not been previously serviced.Device history record shows the lot was processed through the normal manufacturing and inspection operations with no rework or nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacturing process.Device history review: review of the device history record(s) showed that there were no issues during the manufacture of this product which would contribute to this complaint condition.

Brand Name
MOD TRINKLE REAMING ATTACHMENT F/BPL
Common Device Name
MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
elba bello
eimattstrasse 3
oberdorf 04436
SZ   04436
9083863534
MDR Report Key23826048
Report Number8030965-2025-12666
Device Sequence Number18463711
Product Code GEY
UDI-Device Identifier07611819137233
UDI-Public(01)07611819137233(10)9770944
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number530.783
Device Lot Number9770944
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown